# SDR IPXA2016081206965

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A53310926000
- Part serial: 0818
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 12Y, LEFT WING TO BODY PANEL 577FT HAS EDGE DAMAGE IN TWO PLACES.  REPAIRED THE DAMAGE IAW EO A300-5350-61565-A.
